Ein Beitrag zur Theorie der Ruinwahrscheinlichkeit.

Karl-H. Wolff

Monatshefte für Mathematik (1967)

  • Volume: 71, page 64-79
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Wolff, Karl-H.. "Ein Beitrag zur Theorie der Ruinwahrscheinlichkeit.." Monatshefte für Mathematik 71 (1967): 64-79. <http://eudml.org/doc/177368>.

author = {Wolff, Karl-H.},
journal = {Monatshefte für Mathematik},
keywords = {operations research},
pages = {64-79},
title = {Ein Beitrag zur Theorie der Ruinwahrscheinlichkeit.},
url = {http://eudml.org/doc/177368},
volume = {71},
year = {1967},

AU - Wolff, Karl-H.
TI - Ein Beitrag zur Theorie der Ruinwahrscheinlichkeit.
JO - Monatshefte für Mathematik
PY - 1967
VL - 71
SP - 64
EP - 79
KW - operations research
UR - http://eudml.org/doc/177368
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.